Aa
A
A
Close
Avatar_universal
anyone spot while on progesterone suppositories?
I'm almost 6 weeks pg and I had absolutely no spotting (well, implantation at 7 dpo and on O day) until my dr put me on progesterone. This is my first pg, and the only reason I tested it is because of my sil who encouraged me to get it checked. Well, my levels were at 14.8, so they weren't too bad, but I was put on suppositories to be safe. THe day after I started the first one, I spotted, and it was reddish. I was freaked out, called the dr on call, and she said not to worry and it's common in the beginning whether on prog or not. When it prescribed to me, the nurse said it will cause spotting, but now I'm concerned. I took it really easy yesterday, and never saw red, only bouts of pink and brown, but nothing too bad. I did wear a liner, but it wasn't going through it...not even close. It just freaks me out. SO anyone else have this? My spotting was brown this morning. Thank you!
Cancel
12 Answers
Page 1 of 1
Avatar_universal
I have been on the progesterone since 2 days after my IUI.  I did spot a few days after my BFP. I think it is hard to say that they are related. You may think they are b/c you just started something new but it could just be normal spotting with pregnancy. I would try not to get too worried unless it is bright red.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
Well, the nurse told me that it would cause spotting, but it was red on Saturday....very little but red.  I called the dr and she saidnot too worry yet, but I just didn't know if anyone else experienced it.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
144100_tn?1283526167
Do you think that you could be spotting because the applicator is bumping/irritating your cervix??  Just a thought, and I heard it does happen...
Comment
Cancel
144100_tn?1283526167
Comment
Comment
Submit Comment
Avatar_universal
Well, this may be gross, but I don't have an applicator.  I have seen that the progesterone itself can be irritating, and I have spotted really since saturday, aside from a little brown here and there, but I'm feeling more confident since it's been almost 2 days now since I saw that little bit of red and I don't have cramping or anything.  I guess I just have to take it easy until the first trimester is over.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
Yes take it easy =)
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
I wrote I have been spotting since saturday..meant have NOT been, but just now I think I had a pinkish red streak on the tp (sorry, but no other way to say it). I'm an exec assistant (fancy word for secretary), and basically sit at my desk all day.  Even getting up and going to the bathroom (that is forever away), makes me feel like I'm going to start spotting.  My dh keeps telling me to take it easy, but he's the one who wants me to keep this job until I'm halfway into my pg.  We're going to have to revisit that topic if the first ultrasound goes ok, and if I can make it three more weeks here.  They are also painting across the hall, and I'm sort stuck with the fumes...sorry to compain, maybe it's the hormones....k, I'm finished:)
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
You girls are soooooo funny! :0)
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
I actually think retail therapy will be perfect:)  How awesome!  Thank you-  I need an excuse to go shopping anyway.  Now that I won't be working out as much, I'll have more time to do that.  YEAH!!!!  Thanks:)
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
Your welcome...
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
Well take it as easy as possible. You will make the three weeks. Retail therapy thats a fancy word for shopping always makes me keep my mind off things=) But I know it is easier said then done.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
186506_tn?1212934561
I'm so glad I found this thread.  Today I'm 13 days past IUI.  Yesterday I had my blood test to confirm a positive pregnancy.  But today I started bleeding.  The nurse said it can be caused by the suppositories.  I'm still scared though I'm miscarrying.  Throughout the day, when I pee some blood comes out, but overall I've been dabbing my opening with tp and slight sposts or nothing appears.  I'm trying to stay positive until my beta test tomorrow to see if my levels have increased or decreased.  I wish they would have told me BEFORE to expect some bleeding instead of letting me totally freak out today, cry and call in to hear about the possibility and not to worry.  Right.
Comment
Cancel
186506_tn?1212934561
Comment
Comment
Submit Comment
Avatar_universal
I am ttc and have been spotting on and off ever since my HCG shot.  I'm now on progesterone suppositories in case I would get pregnant- I'll find out next week.  Has anyone spotted before they found out they were pregnant while using progesterone?
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
anyone spot while on progesterone suppositories?
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Fertility / Infertility / IVF Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Trying to Conceive Answerers
1816154_tn?1433484088
Blank
hansen20
Collage Place, WA
961574_tn?1449149056
Blank
mhv
Lancaster, OH
134578_tn?1446090952
Blank
AnnieBrooke
OR
Avatar_f_tn
Blank
jenniferand3
Avatar_f_tn
Blank
Blasian1121
790669_tn?1424536298
Blank
Des_a_rae
AL